Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trembling in chest and legs on lying down, feel paralyzed and short of breath during severe tremors. Cause?

u there? i get a trembling in my legs and chest when i lay down and very uncomfortable. they get slow , then they speed up and when they speed up i get paralized and cant breath(seize up) but i can see and think and want to yell for help and cant. they last about 20 to 30 seconds and lets go of me and i can breath again. i have this feeling all the time when lay down. never when im standing
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for your concerns. Given the description of symptoms and short duration, it may be a panic attack, rather than an organic etiology such as a seizure, since you do not lose consciousness. The gradual crescendo nature of the episode goes along with a panic attack.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor